# SDR SWAA2022052603001

- Difficulty date: May 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT THRESHOLD CORNER CRACKED. / [01] INSTALLED NEW AFT SCUFF PLATE FOR THE FWD CARGO PER AMM 53-11-02
